Ask an expert
Question

10 Mar 2004

answer to question date 08/03 monday
Sorry docm my last post was about that i went to the doc and i told him thta i have discharge but it is not smelly nor itchy but he desided write me a prescription and i went to the chemist and bought it which was antibiotics and some medicine and i started taking them last week monday then on wednesday my vagina lips started to swell and the area around was itchy then i post a question about that and u told me that i could get thrush out of antibiotics then i posted another question asking u infact told u that i stoped using those tablets and im know using sitrosoda cause i recently developed rush but know it seems to go away cause i started using some cream which u can use for nappy rush it seems to work wonders and since i started using sitro soda the swelling just went away so i want to know cause i only take sitro soda once a day in the morning is it okay and when can i stop using it

thanks doc i know my post is too long

thakns in advance
Answer 482 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are getting better, you are obvioulsy doing the right thing. You can probably stop the citrosoda now.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote